# SDR USAA2011101800017

- Difficulty date: October 17, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 44,540 hours, 16,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0374A24
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT ROW 9 RIGHT.  REPLACED CONNECTOR.
